# SDR ASAA2013040694403

- Difficulty date: April 6, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,283 hours, 5,953 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 14HJM
- Condition: Inoperative
- Location: Flight Deck
- Part time: 36,252 hours, 11,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP VERTICAL SPEED MODE INOPERATIVE.  R & R MODE CONTROL PANEL IAW AMM 22-11-34-000-801 AND 22-11-34-400-81.  OPS CHECK GOOD IAW MODE CONTROL PANEL INSTALLATION TEST - AMM 22-11-34-740-80.
